| Model Number |
EVOLUTFX-23 |
| Medical Device Problem Codes |
Gradient Increase (1270); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001); Thickening of Material (4056); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Foreign Body Reaction (1868); Thrombosis/Thrombus (4440); Transvalvular Pressure Gradient Increased (4854)
| Date of Event |
10/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 1 year and 4 months following the implant of a transcatheter valve, a computed tomography (ct) scan was performed that revealed the valve failed due to an unknown reason.Additionally, possible thrombus/pannus inside of the valve frame was observed.No patient complications were reported as a result of this event.
Event or Problem Description
Additional information was received indicating that the valve failed due to severe prosthetic aortic stenosis.Two months following the valve implant, a valve gradient of 31 millimeters of mercury (mm hg) was observed.Medication was administered and two months later, the valve gradient and decreased to21 mmhg.Approximately one year and one month following the valve implant, a valve gradient of 40 mmhg was observed.No treatment was reported.It was noted that the valve was implanted valve-in-valve into a previously implanted non-medtronic surgical valve.
Additional Manufacturer Narrative
Updated: b2, b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.